Have Medical Questions? Ask a Doctor Online!
Thank you for your question.
Cramping, diarrhea with blood in it is most commonly caused by an infection.
Other causes include:
I would strongly recommend that you be seen ASAP for this preferably in the ER, particularly if your diarrhea is severe.
You will likely require a course of an antibiotic like ciprofloxacin for this and further tests like a stool test and culture to try and confirm the diagnosis.
Let me know if you have more questions.
Please rate me by clicking on one of the stars when you are done.
This is Dr Basu, experienced Internal Medicine Specialist.
I am here to address your concerns and provide great service.
These symptoms are likely due to the excessive alcohol related.
The blood can be due to the bleeding from the hemorrhoids.
Internal hemorrhoid bleeding is painless.
You should drink plenty of fluids.
Loperamide will help over the counter to prevent diarrhea.
It was my pleasure to help you today.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for asking further questions!
This is the link to my profile: